# SDR RAIA00701030

- Difficulty date: January 21, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 15,253 hours, 13,478 cycles
- System (JASC): 2700 · Flight Control System
- Part: Gust Lock
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 7885 - SYR - GUST LOCK WILL NOT DISENGAGE.  MAINTENANCE DEFERRED THE ELECTROMECHANICAL GUSTLOCK PER THE MEL.
